American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.00) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 61 to 75 of 75 found      Go to page: 1 2 3

[61] Maurice Heins. Algebraic structure and conformal mapping . Trans. Amer. Math. Soc. 89 (1958) 267-276. MR 0096786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] J. Chover and J. Feldman. On positive-definite integral kernels and a related quadratic form. . Trans. Amer. Math. Soc. 89 (1958) 92-99. MR 0098314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Ralph E. Lane. Linear operators on quasi-continuous functions . Trans. Amer. Math. Soc. 89 (1958) 378-394. MR 0098971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] R. J. Silverman. Invariant means and cones with vector interiors . Trans. Amer. Math. Soc. 88 (1958) 75-79. MR 0095414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] R. J. Silverman and Ti Yen. Addendum to ``Invariant means and cones with vector interiors'' . Trans. Amer. Math. Soc. 88 (1958) 327-330. MR 0095415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Richard Arens. Inverse-producing extensions of normed algebras . Trans. Amer. Math. Soc. 88 (1958) 536-548. MR 0095419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] I. E. Segal. Distributions in Hilbert space and canonical systems of operators . Trans. Amer. Math. Soc. 88 (1958) 12-41. MR 0102759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Harold Widom. On the eigenvalues of certain Hermitian operators . Trans. Amer. Math. Soc. 88 (1958) 491-522. MR 0098321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Edward Nelson. An existence theorem for second order parabolic equations . Trans. Amer. Math. Soc. 88 (1958) 414-429. MR 0095341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Edward Nelson. A functional calculus using singular Laplace integrals . Trans. Amer. Math. Soc. 88 (1958) 400-413. MR 0096136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Morris Schreiber. A functional calculus for general operators in Hilbert space . Trans. Amer. Math. Soc. 87 (1958) 108-118. MR 0099601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] C. R. Putnam. Commutators and absolutely continuous operators . Trans. Amer. Math. Soc. 87 (1958) 513-525. MR 0100226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] K. de Leeuw. Homogeneous algebras on compact abelian groups . Trans. Amer. Math. Soc. 87 (1958) 372-386. MR 0102024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Sigurđur Helgason. Topologies of group algebras and a theorem of Littlewood . Trans. Amer. Math. Soc. 86 (1957) 269-283. MR 0095428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Errett Bishop. Spectral theory for operators on a Banach space . Trans. Amer. Math. Soc. 86 (1957) 414-445. MR 0100789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 75 of 75 found      Go to page: 1 2 3